# SDR AALA202111225149

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A300*
- Aircraft serial: 5332
- Aircraft time: 28,804 hours, 11,548 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: ABS0597WUV300A
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT INITIAL CLIMB PASSING 12000, HAD "FUEL-CTR L XFR FAULT". TURNED PUMP OFF PER ECAM PROTOCOL. HOWEVER, THE FAULT WARNING IN THE SWITCH WAS NOT ILLUMINATED. (BULB TESTS FINE). REPLACED TANK LOW LEVEL CENTER #1 RELAY 9QL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-26-00-710-001.
